Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 180, NWS Eureka, CA

October 3, 2015

NWS Eureka, CA issued this small craft advisory at Oct 3, 2015, 9:35 PM PDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2015, 9:35 PM PDT (04:35 UTC)
Expired
Oct 4, 2015, 9:00 PM PDT
In force
23 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WHUS76 KEKA 040435
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
935 PM PDT SAT OCT 3 2015

PZZ470-041000-
/O.CON.KEKA.GL.W.0030.000000T0000Z-151004T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
935 PM PDT SAT OCT 3 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY WINDS HAVE PEAKED AROUND 30 TO 35 KT WITH
  GUSTS TO 45 OR 50 KT THIS EVENING. THESE WILL GRADUALLY EASE
  THROUGHOUT THE OVERNIGHT AND EARLY MORNING HOURS.

* WAVES/SEAS...LARGE...STEEP SHORT PERIOD SEAS HAVE INCREASED DUE
  TO STRONG NORTHERLY WINDS. SHORT PERIOD SEAS HAVE BUILT TO 13 TO
  16 FT AROUND 10 SECONDS THIS EVENING. SEAS WILL START TO
  DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-041000-
/O.CON.KEKA.GL.W.0030.000000T0000Z-151004T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
935 PM PDT SAT OCT 3 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHERLY WINDS HAVE PEAKED AROUND 30 TO 35 KT WITH
  GUSTS TO 45 OR 50 KT THIS EVENING. THESE WILL GRADUALLY EASE
  THROUGHOUT THE OVERNIGHT AND EARLY MORNING HOURS.

* WAVES/SEAS...LARGE...STEEP SHORT PERIOD SEAS HAVE INCREASED DUE
  TO STRONG NORTHERLY WINDS. SHORT PERIOD SEAS HAVE BUILT TO 15 TO
  18 FT AROUND 10 SECONDS THIS EVENING. SEAS WILL START TO
  DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-041245-
/O.NEW.KEKA.SC.Y.0180.151004T0435Z-151005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
935 PM PDT SAT OCT 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS...NORTHERLY AT 20 TO 25 KT WITH A FEW GUSTS TO 35 NEAR THE
  CAPES. THESE WILL DIMINISH OVERNIGHT TONIGHT.

* WAVES/SEAS...STEEP SEAS AROUND 12 TO 15 FT AT 10 SECONDS WILL
  SLOWLY DIMINISH TONIGHT AND TOMORROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
689 
WHUS76 KEKA 041000
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
300 AM PDT SUN OCT 4 2015

PZZ470-041800-
/O.EXP.KEKA.GL.W.0030.000000T0000Z-151004T1000Z/
/O.EXB.KEKA.SC.Y.0180.151004T1000Z-151005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
300 AM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...GALE WARNING HAS BEEN ALLOWED TO EXPIRE...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...NORTHERLY AT 15 TO 25 KT WITH A FEW GUSTS TO 35 KT
  POSSIBLE EARLY IN THE DAY.

* WAVES/SEAS...STEEP SEAS AROUND 10 TO 12 FT AT 10 SECONDS
  INITIALLY. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY TO AROUND
  6 TO 8 FEET 8 SECONDS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-041800-
/O.EXP.KEKA.GL.W.0030.000000T0000Z-151004T1000Z/
/O.EXB.KEKA.SC.Y.0180.151004T1000Z-151005T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
300 AM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...GALE WARNING HAS BEEN ALLOWED TO EXPIRE...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* WINDS...NORTHERLY AT 15 TO 25 KT WITH A FEW GUSTS TO 30 KT
  POSSIBLE EARLY IN THE DAY...DIMINISHING TO 10 TO 15 KT LATE
  THIS EVENING.

* WAVES/SEAS...STEEP SEAS AROUND 11 TO 13 FT AT 10 SECONDS
  INITIALLY. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY TO AROUND
  5 TO 7 FEET 9 SECONDS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-041800-
/O.EXT.KEKA.SC.Y.0180.000000T0000Z-151004T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
300 AM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NORTHERLY AT 10 TO 20 KT WITH A FEW GUSTS TO 25 NEAR THE
  CAPES. 

* WAVES/SEAS...STEEP SEAS AROUND 8 TO 10 FT AT 9 SECONDS
  INITIALLY. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY TO AROUND
  5 OR 6 FEET 8 SECONDS BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
191 
WHUS76 KEKA 041528
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
828 AM PDT SUN OCT 4 2015

PZZ450-455-042200-
/O.CON.KEKA.SC.Y.0180.000000T0000Z-151004T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
828 AM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NORTHERLY AT 10 TO 20 KT.

* WAVES/SEAS...STEEP SEAS AROUND 8 TO 10 FT AT 9 SECONDS 
  INITIALLY. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY TO AROUND 
  5 OR 6 FEET 8 SECONDS BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-042330-
/O.CON.KEKA.SC.Y.0180.000000T0000Z-151005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
828 AM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NORTHERLY AT 15 TO 25 KT.

* WAVES/SEAS...STEEP SEAS AROUND 10 TO 12 FT AT 10 SECONDS 
  INITIALLY. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY TO AROUND 
  6 TO 8 FEET 8 SECONDS OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-042330-
/O.CON.KEKA.SC.Y.0180.000000T0000Z-151005T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
828 AM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS...NORTHERLY AT 15 TO 25 KT DIMINISHING TO 10 TO 15 KT
  LATE THIS EVENING.

* WAVES/SEAS...STEEP SEAS AROUND 11 TO 13 FT AT 10 SECONDS 
  INITIALLY. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY TO AROUND 
  5 TO 7 FEET 9 SECONDS OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
873 
WHUS76 KEKA 042135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT SUN OCT 4 2015

PZZ450-455-042245-
/O.CAN.KEKA.SC.Y.0180.000000T0000Z-151004T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 PM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ475-042245-
/O.CAN.KEKA.SC.Y.0180.000000T0000Z-151005T0100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ470-050400-
/O.CON.KEKA.SC.Y.0180.000000T0000Z-151005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NORTHERLY 15 TO 25 KT EARLY THIS EVENING...EASING UP
  OVERNIGHT.

* WAVES/SEAS...STEEP SEAS AROUND 8 FT AT 9 SECONDS EARLY THIS
  EVENING...DIMINISHING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
970 
WHUS76 KEKA 050351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT SUN OCT 4 2015

PZZ470-050500-
/O.EXP.KEKA.SC.Y.0180.000000T0000Z-151005T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PDT SUN OCT 4 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 3:16 PM PDT, 6 hours 19 minutes earlier.

Area forecast discussion, Oct 3, 3:16 PM PDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
316 PM PDT SAT OCT 3 2015

.SYNOPSIS...A BRIEF PERIOD OF STRONG WINDS OUT OF THE NORTH TO
EAST DIRECTION WILL INCREASE AND BECOME GUSTY THIS EVENING...LASTING
THROUGH SUNDAY MORNING. STRONGEST WINDS WILL BE OBSERVED ALONG
HIGHER ELEVATIONS. WINDS WILL DIMINISH RAPIDLY BY LATE SUNDAY
MORNING.

&&

.DISCUSSION...A DEEPENING UPPER LOW OVER WA IS MOVING S AS
PROMOTING AN ELEVATED PRESSURE GRADIENT OVER NORTHWEST CA.
THIS FEATURE WILL STRENGTHEN A STRONG MID AND UPPER LEVEL TONIGHT
AS IT DIGS SOUTHWARD. FORECAST MODELS ARE STILL INDICATING AN
INTRUSION OF STRONGER WINDS INTO THE LOW LEVELS OF THE ATMOSPHERE
BY THIS EVENING AND PERSISTING INTO EARLY SUNDAY MORNING. THIS
WILL RESULT IN INCREASING AND GUSTY SURFACE WINDS. GUSTS IN EXCESS
OF 40 MPH ARE LIKELY ACROSS HIGHER ELEVATIONS. AS A RESULT A WIND
ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2500 FT STARTING AT 5
PM THIS AFTERNOON AND LASTING THRU 8 AM SUN MORNING. WITH THE
STRONG NE TO E WINDS ABOVE THE SURFACE...HAVE ADJUSTED COASTAL
TEMPERATURES SLIGHTLY HIGHER OVER THE NEXT 24 TO 36 HOURS. THE
BAND OF STRONG WINDS WILL ALSO LEND TO A GREATER THREAT OF
WILDFIRE ACTIVITY (SEE BELOW). QUIET WX IF FORECAST TO RETURN
EARLY IN THE COMING WEEK WITH TEMPERATURE NEAR TO SLIGHTLY ABOVE
NORMAL. A DIGGING TROF OVER THE E PACIFIC MAY BRING ISOLATED
SHOWERS PERIODICALLY INTO THE N PORTION OF THE AREA...OTHERWISE
MOSTLY DRY CONDITIONS ARE EXPECTED. /SEC/JT

&&

.AVIATION...EXCEPT FOR SOME IFR TO MVFR CIGS AROUND HUMBOLDT BAY AND
OVER SOME OF THE COASTAL RIDGES THIS MORNING...VFR CONDITIONS HAVE
PREVAILED ACROSS NW CALIFORNIA TODAY. GUSTY NW TO N WINDS WILL PEAK
LATE THIS AFTERNOON AND EARLY EVENING...BEFORE DECREASING SOME
OVERNIGHT AS WINDS TURN OFFSHORE. THE OFFSHORE WINDS SHOULD KEEP
COASTAL CLOUDS AT A MINIMUM. VFR CONDITIONS WILL PREVAIL ACROSS THE
INTERIOR THROUGH THE OVERNIGHT...ALTHOUGH WIND SHEAR MAY BE AN ISSUE
FOR INLAND VALLEY SITES AS WINDS DECOUPLE NEAR THE SURFACE...WITH
STRONG OFFSHORE FLOW ALOFT PERSISTING. THIS WILL NEED TO BE
MONITORED. STP

&&

.MARINE...A POTENT UPPER LOW MOVING SOUTH...WILL PASS THROUGH THE
REGION BY LATE THIS AFTERNOON...AND AS IT DOES SO...STACKED
NORTHERLY WINDS ALONG THE BASE OF THE TROUGH WILL MOVE THROUGH THE
WATERS. MODEL PROJECTIONS INDICATE THAT WIND SPEEDS AS HIGH AS 45 TO
50 KT WILL DEVELOP NEAR THE TOP OF THE BOUNDARY LAYER...AND GIVEN
WHAT APPEARS TO BE EFFICIENT MIXING...THIS WILL LIKELY BE THE UPPER
RANGE OF WIND GUST SPEEDS...ALONG WITH WIDESPREAD SUSTAINED WIND
SPEEDS OF 30 TO 35 KT. AN ASCAT PASS AROUND 18Z TODAY CLIPPED THE
NORTHERN WATERS SHOWING WIND SPEEDS OF 30 TO 35 KT...MATCHING UP
WELL WITH THE FORECAST. STEEP SEAS WILL CONTINUE TO BUILD THROUGH
THE EVENING HOURS...WITH MAXIMUM WAVE HEIGHTS EXPECTED TO REACH AS
HIGH AS 15 TO 18 FEET IN THE SOUTHERN OUTER WATERS BY LATE THIS
EVENING...AND SLIGHTLY LOWER HEIGHTS OF 13 TO 16 FEET IN THE
NORTHERN OUTER WATERS. WINDS WILL BEGIN TO GRADUALLY WEAKEN
OVERNIGHT AS THE AFOREMENTIONED LOW BEGINS TO MOVE EAST OF THE AREA.
HAVE KEPT THE HEADLINES UNCHANGED FOR THIS PACKAGE WITH THE GALE
WARNINGS IN THE OUTER WATERS GOING THROUGH 3AM SUNDAY...AND 9PM FOR
THE INNER WATERS. SEAS WILL GRADUALLY DECREASE AS WELL...BUT SMALL
CRAFT CONDITIONS...AND POSSIBLY HAZARDOUS SEAS WILL CONTINUE INTO
SUNDAY.

FOR THE REMAINDER OF THE WEEK...LIGHT TO MODERATE SOUTHERLY WINDS
WILL DEVELOP DUE TO BOTH AN ABSENCE OF A STRONG INLAND THERMAL
TROUGH AND THE PRESENCE OF WEAK LOW PRESSURE OFFSHORE. THIS WILL
LIKELY NOT GENERATE MUCH IN THE WAY OF SHORT PERIOD WAVE
DEVELOPMENT...BUT SOME LIGHT CHOP WILL BE POSSIBLE AROUND CAPE
MENDOCINO WHERE WINDS TEND TO BE ACCELERATED. IN GENERAL...EXPECT
RELATIVELY LOW SEAS THROUGH THE FIRST HALF OF THE WORK WEEK. BRC/STP

&&

.FIRE WEATHER...EAST AND NORTHEAST WINDS WILL BE ON THE INCREASE
THIS EVENING. SUSTAINED WINDS ALONG RIDGES AND UPPER SLOPES ABOVE
2000 FEET WILL RANGE FROM 15 TO 25 MPH WHILE GUSTS OVER 40 MPH
ARE LIKELY ACROSS FAVORABLE AREAS.  RH RECOVERIES ARE EXPECTED TO
BE FAIR TONIGHT ALONG LOWER SLOPES AND DRAINAGES...BUT DRIER AIR
WILL MIX TO THE RIDGETOPS LATE IN THE NIGHT. THE WIND AND RH
LEVELS COMBINED WITH ALREADY DRY FUELS HAVE WARRANTED THE ISSUANCE
OF A RED FLAG WARNING VALID THROUGH 11 AM SUNDAY MORNING.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     RED FLAG WARNING UNTIL 11 AM PDT SUNDAY ABOVE 2000 FEET FOR
     CAZ001>004-076.

     WIND ADVISORY UNTIL 8 AM PDT SUNDAY ABOVE 2000 FEET FOR
     CAZ003-004-076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL 3 AM PDT SUNDAY FOR PZZ470.

     GALE WARNING UNTIL 3 AM PDT SUNDAY FOR PZZ475.

     GALE WARNING UNTIL 9 PM PDT THIS EVENING FOR PZZ455.

     GALE WARNING UNTIL 9 PM PDT THIS EVENING FOR PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 3, 2:59 PM PDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PDT SAT OCT 3 2015

CAZ002-042200-
MENDOCINO COAST-
259 PM PDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY EAST AND NORTHEAST WINDS ALONG WITH LOW RELATIVE HUMIDITY
MAY LEAD TO A HIGHER THREAT OF LARGE WILDFIRE GROWTH TONIGHT AND
SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY EAST AND NORTHEAST WINDS ALONG WITH LOW RELATIVE HUMIDITY
MAY LEAD TO A HIGHER THREAT OF LARGE WILDFIRE GROWTH TONIGHT AND
SUNDAY MORNING.

CAZ001-042200-
REDWOOD COAST-
259 PM PDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR THE INCREASED RISK OF LARGE
WILDFIRE GROWTH DUE TO STRONG WINDS ALONG HIGHER ELEVATIONS TONIGHT
AND SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A RED FLAG WARNING IS IN EFFECT FOR THE INCREASED RISK OF LARGE
WILDFIRE GROWTH DUE TO STRONG WINDS ALONG HIGHER ELEVATIONS TONIGHT
AND SUNDAY MORNING.

CAZ003-004-076-042200-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
259 PM PDT SAT OCT 3 2015

...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 8 AM PDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NORTH TO NORTHEAST WINDS WILL INCREASE TODAY AND BECOME GUSTY...
PARTICULARLY AT HIGHER ELEVATIONS. A RED FLAG WARNING IS CURRENTLY
IN EFFECT FOR THE INCREASED RISK OF LARGE WILDFIRE GROWTH DUE TO
STRONG WINDS ALONG HIGHER ELEVATIONS TONIGHT AND SUNDAY MORNING.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A RED FLAG WARNING IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

A RED FLAG WARNING IS CURRENTLY IN EFFECT FOR THE INCREASED RISK OF
LARGE WILDFIRE GROWTH DUE TO STRONG WINDS ALONG HIGHER ELEVATIONS
TONIGHT AND SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.